# SDR AWXA200600387

- Difficulty date: February 23, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 14,686 hours, 5,583 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112860010
- Condition: Corroded
- Location: Bs 657
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE DISCOVERED CORROISON UNDER FORWARD LAV AFT WALL AREA ON FLOORBEAM AT BS 657 AND STR 23.  MAINTENANCE REMOVED AND INSTALLED NEW FLOORBEAM AT BS 657 AND STR 23 IAW BOEING 737-300 SRM 51-42-11.
